Alert archive / Arkansas / River Flood Warnings in 2021
River Flood Warning 217, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at May 26, 2021, 12:48 AM CDT for Yell County, Arkansas. It took effect at May 26, 2021, 1:53 AM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- May 26, 2021, 12:48 AM CDT (05:48 UTC)
- In effect from
- May 26, 2021, 1:53 AM CDT
- Expired
- May 29, 2021, 8:27 PM CDT
- In force
- 4 days
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- Minor
County Yell County, AR
The radar
The Little Rock radar (KLZK), 93 km from the middle of the area, began a volume at 05:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Petit Jean River at Danville (DANA4). The gauge peaked at 23.57 ft at May 27, 2021, 4:00 AM CDT.
- Action stage
- 20 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07260500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
209
WGUS44 KLZK 260548
FLWLZK
Flood Warning
National Weather Service Little Rock AR
1248 AM CDT Wed May 26 2021
...The National Weather Service in Little Rock AR has issued a Flood
Warning for the following rivers in Arkansas...
Petit Jean River At Danville affecting Yell County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC149-270600-
/O.NEW.KLZK.FL.W.0217.210526T0830Z-210527T2029Z/
/DANA4.1.ER.210526T0830Z.210526T1200Z.210526T1428Z.NO/
1248 AM CDT Wed May 26 2021
The National Weather Service in Little Rock has issued a
* Flood Warning for
the Petit Jean River At Danville.
* Until Thursday afternoon.
* At 11:45 PM CDT Tuesday the stage was 18.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
this morning to a crest of 20.7 feet. It will then fall below
flood stage late this morning.
* Impact...At 20.0 feet, Minor flooding begins, agricultural lands
along the river begin to flood.
&&
Fld Observed Forecast 1 AM Crest
Location Stg Stg Day/Time Thu Fri Sat Crest Time
Date
Petit Jean River
Danville 20.0 18.8 Tue 11 PM 15.4 13.0 11.9 20.7 7 AM 5/26
&&
LAT...LON 3507 9305 3504 9327 3502 9343 3509 9342
3513 9328 3514 9313
$$
679 follow-up statements
050
WGUS84 KLZK 260647
FLSLZK
Flood Statement
National Weather Service Little Rock AR
147 AM CDT Wed May 26 2021
...The Flood Warning is extended for the following rivers in
Arkansas...
Petit Jean River At Danville affecting Yell County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC149-270700-
/O.EXT.KLZK.FL.W.0217.210526T0653Z-210528T2100Z/
/DANA4.1.ER.210526T0653Z.210526T1800Z.210527T1500Z.NO/
147 AM CDT Wed May 26 2021
...The Flood Warning is now in effect until Friday afternoon...
The Flood Warning continues for
the Petit Jean River At Danville.
* Until Friday afternoon.
* At 12:45 AM CDT Wednesday the stage was 19.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
this morning to a crest of 22.4 feet this afternoon. It will then
fall below flood stage late Thursday morning.
* Impact...At 22.0 feet, Agricultural lands along the river are
flooded. Portions of Corinth Road, north of Danville, become
flooded.
&&
Fld Observed Forecast 1 AM Crest
Location Stg Stg Day/Time Thu Fri Sat Crest Time
Date
Petit Jean River
Danville 20.0 19.5 Wed 12 AM 20.9 17.0 13.8 22.4 1 PM 5/26
&&
LAT...LON 3507 9305 3504 9327 3502 9343 3509 9342
3513 9328 3514 9313
$$
67135
WGUS84 KLZK 261424
FLSLZK
Flood Statement
National Weather Service Little Rock AR
924 AM CDT Wed May 26 2021
...The Flood Warning is extended for the following river in
Arkansas...
Petit Jean River At Danville affecting Yell County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC149-271430-
/O.EXT.KLZK.FL.W.0217.000000T0000Z-210529T1030Z/
/DANA4.1.ER.210526T0646Z.210527T1200Z.210528T0430Z.NO/
924 AM CDT Wed May 26 2021
...The Flood Warning is now in effect until early Saturday morning...
The Flood Warning continues for
the Petit Jean River At Danville.
* Until late Friday night.
* At 8:45 AM CDT Wednesday the stage was 21.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 21.7 feet
on Thursday morning and then begin to fall to a stage near 17.7
feet on Friday.
* Impact...At 22.0 feet, Agricultural lands along the river are
flooded. Portions of Corinth Road, north of Danville, become
flooded.
&&
Fld Observed Forecast 7 AM Crest
Location Stg Stg Day/Time Thu Fri Sat Crest Time
Date
Petit Jean River
Danville 20.0 21.2 Wed 8 AM 21.7 17.7 14.0 21.7 7AM 5/27
&&
LAT...LON 3507 9305 3504 9327 3502 9343 3509 9342
3513 9328 3514 9313
$$
234054
WGUS84 KLZK 270039
FLSLZK
Flood Statement
National Weather Service Little Rock AR
739 PM CDT Wed May 26 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Petit Jean River At Danville affecting Yell County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC149-280045-
/O.EXT.KLZK.FL.W.0217.000000T0000Z-210529T0900Z/
/DANA4.1.ER.210526T0646Z.210526T2345Z.210528T0300Z.NO/
739 PM CDT Wed May 26 2021
...The Flood Warning is now in effect until early Saturday morning...
The Flood Warning continues for
the Petit Jean River At Danville.
* Until late Friday night.
* At 6:45 PM CDT Wednesday the stage was 21.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late
Thursday evening.
* Impact...At 22.0 feet, Agricultural lands along the river are
flooded. Portions of Corinth Road, north of Danville, become
flooded.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Thu Fri Sat Crest Time
Date
Petit Jean River
Danville 20.0 21.9 Wed 6 PM 20.2 19.3 18.6 Falling
&&
LAT...LON 3507 9305 3504 9327 3502 9343 3509 9342
3513 9328 3514 9313
$$
56938
WGUS84 KLZK 271438
FLSLZK
Flood Statement
National Weather Service Little Rock AR
938 AM CDT Thu May 27 2021
...The Flood Warning is extended for the following rivers in
Arkansas...
Petit Jean River At Danville affecting Yell County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC149-281445-
/O.EXT.KLZK.FL.W.0217.000000T0000Z-210530T0336Z/
/DANA4.1.ER.210526T0646Z.210527T0915Z.210528T2136Z.NO/
938 AM CDT Thu May 27 2021
...The Flood Warning is now in effect until late Saturday evening...
The Flood Warning continues for
the Petit Jean River At Danville.
* Until Saturday evening.
* At 8:45 AM CDT Thursday the stage was 23.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage Friday
afternoon and continue falling to 16.4 feet Tuesday morning.
* Impact...At 22.0 feet, Agricultural lands along the river are
flooded. Portions of Corinth Road, north of Danville, become
flooded.
&&
Fld Observed Forecast 7 AM Crest
Location Stg Stg Day/Time Fri Sat Sun Crest Time
Date
Petit Jean River
Danville 20.0 23.4 Thu 8 AM 20.6 19.7 19.2 Falling
&&
LAT...LON 3507 9305 3504 9327 3502 9343 3509 9342
3513 9328 3514 9313
$$
Condry058
WGUS84 KLZK 280127
FLSLZK
Flood Statement
National Weather Service Little Rock AR
827 PM CDT Thu May 27 2021
...The Flood Warning is extended for the following river in
Arkansas...
Petit Jean River At Danville affecting Yell County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC149-290130-
/O.EXT.KLZK.FL.W.0217.000000T0000Z-210601T0300Z/
/DANA4.1.ER.210526T0646Z.210527T0915Z.210530T2100Z.NO/
827 PM CDT Thu May 27 2021
...The Flood Warning is now in effect until late Monday evening...
The Flood Warning continues for
the Petit Jean River At Danville.
* Until Monday evening.
* At 7:45 PM CDT Thursday the stage was 22.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall to a stage near 20.6 feet
on Friday. However, additional rainfall may lead to additional
rises. Continue to monitor the latest river forecast.
* Impact...At 22.0 feet, Agricultural lands along the river are
flooded. Portions of Corinth Road, north of Danville, become
flooded.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Fri Sat Sun Crest Time
Date
Petit Jean River
Danville 20.0 22.2 Thu 7 PM 20.6 20.5 19.9 **Falling**
&&
LAT...LON 3507 9305 3504 9327 3502 9343 3509 9342
3513 9328 3514 9313
$$
234738
WGUS84 KLZK 281511
FLSLZK
Flood Statement
National Weather Service Little Rock AR
1011 AM CDT Fri May 28 2021
...The Flood Warning is extended for the following rivers in
Arkansas...
Petit Jean River At Danville affecting Yell County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC149-291515-
/O.EXT.KLZK.FL.W.0217.000000T0000Z-210601T0600Z/
/DANA4.1.ER.210526T0646Z.210527T0915Z.210531T0000Z.NO/
1011 AM CDT Fri May 28 2021
...The Flood Warning is now in effect until early Tuesday morning...
The Flood Warning continues for
the Petit Jean River At Danville.
* Until late Monday night.
* At 9:45 AM CDT Friday the stage was 21.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage Sunday
evening and continue falling to 17.1 feet Wednesday morning.
* Impact...At 20.0 feet, Minor flooding begins, agricultural lands
along the river begin to flood.
&&
Fld Observed Forecast 1 PM Crest
Location Stg Stg Day/Time Sat Sun Mon Crest Time
Date
Petit Jean River
Danville 20.0 21.3 Fri 9 AM 20.6 20.1 18.9 Falling
&&
LAT...LON 3507 9305 3504 9327 3502 9343 3509 9342
3513 9328 3514 9313
$$
Condry442
WGUS84 KLZK 290117
FLSLZK
Flood Statement
National Weather Service Little Rock AR
817 PM CDT Fri May 28 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Petit Jean River At Danville affecting Yell County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC149-300130-
/O.EXT.KLZK.FL.W.0217.000000T0000Z-210531T1912Z/
/DANA4.1.ER.210526T0646Z.210527T0915Z.210530T1312Z.NO/
817 PM CDT Fri May 28 2021
...The Flood Warning is now in effect until early Monday afternoon...
The Flood Warning continues for
the Petit Jean River At Danville.
* Until Monday afternoon.
* At 7:45 PM CDT Friday the stage was 21.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage Sunday
morning and continue falling to 13.2 feet Wednesday evening.
* Impact...At 22.0 feet, Agricultural lands along the river are
flooded. Portions of Corinth Road, north of Danville, become
flooded.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Sat Sun Mon Crest Time
Date
Petit Jean River
Danville 20.0 21.2 Fri 7 PM 20.8 18.7 15.0 Falling
&&
LAT...LON 3507 9305 3504 9327 3502 9343 3509 9342
3513 9328 3514 9313
$$
62695
WGUS84 KLZK 291626
FLSLZK
Flood Statement
National Weather Service Little Rock AR
1126 AM CDT Sat May 29 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Petit Jean River At Danville affecting Yell County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC149-301630-
/O.CON.KLZK.FL.W.0217.000000T0000Z-210531T1912Z/
/DANA4.1.ER.210526T0646Z.210527T0915Z.210530T1312Z.NO/
1126 AM CDT Sat May 29 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Petit Jean River At Danville.
* Until Monday afternoon.
* At 7:45 PM CDT Friday the stage was 21.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage
tomorrow morning and continue falling to 13.2 feet Wednesday
evening.
* Impact...At 22.0 feet, Agricultural lands along the river are
flooded. Portions of Corinth Road, north of Danville, become
flooded.
&&
Fld Observed Forecast 1 PM Crest
Location Stg Stg Day/Time Sun Mon Tue Crest Time
Date
Petit Jean River
Danville 20.0 21.2 Fri 7 PM 19.7 16.1 13.6 Falling
&&
LAT...LON 3507 9305 3504 9327 3502 9343 3509 9342
3513 9328 3514 9313
$$
Cavanaugh921
WGUS84 KLZK 300127
FLSLZK
Flood Statement
National Weather Service Little Rock AR
827 PM CDT Sat May 29 2021
...The Flood Warning is cancelled for the following rivers in
Arkansas...
Petit Jean River At Danville affecting Yell County.
ARC149-300230-
/O.CAN.KLZK.FL.W.0217.000000T0000Z-210530T0127Z/
/DANA4.1.ER.210526T0646Z.210527T0915Z.210530T1312Z.NO/
827 PM CDT Sat May 29 2021
...The Flood Warning for the Petit Jean River At Danville has been
cancelled...
The Flood Warning is cancelled for
the Petit Jean River At Danville.
* At 7:45 PM CDT Saturday the stage was 19.7 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to fall to 12.3 feet Thursday
evening.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Sun Mon Tue Crest Time
Date
Petit Jean River
Danville 20.0 19.7 Sat 7 PM 16.6 14.6 13.8 **FALLING**
&&
LAT...LON 3507 9305 3504 9327 3502 9343 3509 9342
3513 9328 3514 9313
$$
232What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at May 25, 10:11 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, May 25, 10:11 PM CDT, 2 hours 37 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 1011 PM CDT Tue May 25 2021 .UPDATE... Flash Flooding / Areal flooding event continues over parts of the CWA as a very impressive looking MCV is moving through. This MCV has produced in excess of six inches of rain in the past few hours over Scott, Yell and Polk counties. Numerous flooding reports have been received at this time. Please refer to the LSR products for the specifics. MCV is currently over western Yell county and will pivot to the east through the night and rain chances along with QPF have been reworked in response. Amounts will not be nearly as high as what has been seen but areas of heavy rain and localized flooding can not be ruled out as this feature moves through. && .PREV DISCUSSION...(ISSUED 636 PM CDT Tue May 25 2021) AVIATION... Upper level disturbance continues to move across the region. This impulse combined with daytime heating is producing scattered convection that will impact primarily the northern terminals through 06Z. Only widely scattered precipitation is expected through the remainder of the period but low clouds will likely impact the majority of the terminals around daybreak. VFR to MVFR conditions this evening will becoming IFR and then rebound to VFR by late Wednesday morning. PREV DISCUSSION...(ISSUED 249 PM CDT Tue May 25 2021) Short Term and Extended... Southwesterly flow aloft continues across the area, with embedded shortwaves producing areas of precipitation, with brief periods of dry weather between systems. At the surface, a cold front will be pushing into the area late Thursday afternoon into Friday, which will result in significantly higher rain chances. There may be some chances for severe weather across the area Thursday night as the front pushes into an area of instability. There have been a number of inquiries about the upcoming 3-day holiday weekend. High temperatures on Saturday and Sunday look to be quite pleasant in the wake of the cold front, with highs in the 70's in most areas. A bit of a ridge will start to build by Monday, and temperatures will warm up well into the 80's. As far as rain chances are concerned, there may be a few showers and thunderstorms across the southern and western half of the state on Saturday, but Sunday and Monday should be dry. The pattern aloft will become southwesterly again by early in the week, and rain chances will return by Tuesday. && .LZK Watches/Warnings/Advisories...NONE. && 56
Hazardous weather outlook, May 25, 9:58 PM CDT, 2 hours 50 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 958 PM CDT Tue May 25 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-261000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 958 PM CDT Tue May 25 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Tonight Numerous showers along with a few thunderstorms will continue over the majority of the state tonight. Heavy rain has already inundated parts of western and west central Arkansas where in excess of six inches of rain has fallen. Flooding has occurred and any additional rain in these areas will only lead to additional flooding concerns. While a few of the storms could be strong, organized severe weather is not expected. The greatest concern through the night continues to be heavy rain, especially in those areas that have experienced rain this evening. .DAYS TWO THROUGH SEVEN...Wednesday Through Monday Shower and thunderstorm chances are in the forecast through Friday. A complex of storms is forecast to affect parts of northern and western Arkansas later Thursday night into early Friday. There is the potential for some strong and severe storms if the activity remains organized. Damaging winds and locally heavy rainfall will be the main concerns. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
In the hours before
Local storm report, May 25, 7:51 PM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
751 PM CDT TUE MAY 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD 3 NNE ROVER 34.98N 93.38W
05/25/2021 YELL AR LAW ENFORCEMENT
WATER WAS REPORTED OVER HWY 27 JUST NORTH OF ROVER,
MAKING THE ROAD IMPASSABLE.
&&
EVENT NUMBER LZK2100650
232Local storm report, May 25, 8:01 PM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
801 PM CDT TUE MAY 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD MENA 34.58N 94.24W
05/25/2021 POLK AR LAW ENFORCEMENT
STREET FLOODING REPORTED IN THE CITY OF MENA.
&&
EVENT NUMBER LZK2100651
232Local storm report, May 25, 9:08 PM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
908 PM CDT TUE MAY 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD WALDRON 34.90N 94.09W
05/25/2021 SCOTT AR LAW ENFORCEMENT
SCOTT COUNTY SHERIFF'S DEPARTMENT REPORTED SEVERAL
PORTIONS OF HWY 71 UNPASSABLE DUE TO ELEVATED
RIVERS/STREAMS AROUND MANSFIELD, WALDRON, AND Y CITY.
&&
EVENT NUMBER LZK2100652
232The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:03 PM CDT | Flash Flood Warning | LZK | Yell | 5 hr |
| May 25, 7:28 PM CDT | Flash Flood Warning | LZK | Polk, Scott | 2 hr |
| May 25, 7:47 PM CDT | River Flood Advisory | LZK | Prairie | 4 min |
| May 25, 8:19 PM CDT | Flash Flood Warning | LZK | Polk, Scott | 2 hr |
| May 25, 9:16 PM CDT | Flash Flood Warning | LZK | Polk, Scott | 80 min |
| May 25, 9:41 PM CDT | Areal Flood Warning | LZK | Polk, Scott | 3 hr |
| May 25, 10:32 PM CDT | Areal Flood Warning | LZK | Logan, Polk, Scott | 3 hr |
| May 25, 10:50 PM CDT | Flash Flood Warning | LZK | Logan, Pope, Yell | 116 min |
| May 25, 11:59 PM CDT | Areal Flood Warning | LZK | Yell | 6 hr |
| May 26, 12:44 AM CDT | Areal Flood Warning | LZK | Cleburne, Pope, Searcy, Van Buren | 6 hr |
| May 26, 3:56 AM CDT | Flash Flood Warning | LZK | Calhoun, Ouachita | 3 hr |
| May 26, 9:30 AM CDT | River Flood Advisory | LZK | Prairie | 22 hr |
| May 26, 9:38 AM CDT | River Flood Advisory | LZK | Yell | 10 hr |
Nearby
River Flood Warnings in Arkansas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.